Table of Contents
Journal of Operators
Volume 2016 (2016), Article ID 5250394, 9 pages
Research Article

Fractals of Generalized -Hutchinson Operator in -Metric Spaces

1Division of Applied Mathematics, School of Education, Culture and Communication, Mälardalen University, 72123 Västerås, Sweden
2Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan

Received 29 April 2016; Accepted 22 June 2016

Academic Editor: Aref Jeribi

Copyright © 2016 Talat Nazir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Talat Nazir, Sergei Silvestrov, and Xiaomin Qi, “Fractals of Generalized -Hutchinson Operator in -Metric Spaces,” Journal of Operators, vol. 2016, Article ID 5250394, 9 pages, 2016. doi:10.1155/2016/5250394